# SDR 2007UALA05363

- Difficulty date: December 31, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 48,867 hours, 33,595 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3510 · Crew Oxygen System
- Part: Transducer
- Part number: A300812OMO
- Condition: Faulty
- Location: Crew O2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE O2 BOTTLE PRESS AT 1400 PSI WITH A-C GAUGES AT 1700 PSI.   SUSPECT FAULTY PRESSURE TRANSDUCER. REPLACED PRESSURE TRANSDUCER LEAK CHECKED GOOD. AC OK FOR SERVICE.
